# SDR SIMA20230928001

- Difficulty date: September 28, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 20,831 hours, 13,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RIGHT FLOOR TRACK AT FR 17 STGR 16-17 R Y=10.6 HAS CORROSION (MAJOR REPAIR)(LEVEL 2 CORROSION)-C/A-BLENDED CORROSION IAW EMB 175 SRM 51-10-03. BLENDED AREA MEASURES L=1.9? W= 1.2? H = .031?. ORIGINAL THICKNESS .080? REMAINING MATERIAL OUT OF LIMITS IAW EMB 175 SRM 53-10-10-AD 01. REMOVED SEAT TRACK FROM FR 12 TO FR 20 IAW EMB 175 SRM 51-40-08.LOCATED , DRILLED, AND COUNTERSUNK NEW RH SEAT TRACK IAW EMB 175 SRM 51-20-03, 51-40-04 TREATED FASTENER HOLES IAW EMB 175 SRM 51-23-04. INSTALLED NEW SEAT TRACK FROM FR 12 TO FR 20 IAW EMB 175 SRM 51-40-08. RESTORED FININSH TO NEW TRACK IAW EMB 175 SRM 51-23-06 AND CPM 51-25-00-910-001-A
